Alert archive / Ohio / Winter Storm Warnings in 2013

Winter Storm Warning 3, NWS Cleveland, OH

March 24, 20134 counties in Ohio

NWS Cleveland, OH issued this winter storm warning at Mar 24, 2013, 12:29 PM EDT for 4 counties in Ohio. It took effect at Mar 24, 2013, 6:00 PM EDT. It was in force for 16 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 24, 2013, 12:29 PM EDT (16:29 UTC)
In effect from
Mar 24, 2013, 6:00 PM EDT
Expired
Mar 25, 2013, 9:48 AM EDT
In force
16 hr
Issued by
NWS Cleveland, OH

Counties Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 116 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 2:04 AM EDTSNOW 2.5Mount Vernon, OHODOT
Mar 25, 4:26 AM EDTSNOW 3Millersburg, OH
Mar 25, 4:45 AM EDTSNOW 5.24 Sse Marion, OH24 HOUR SNOWFALL.
Mar 25, 8:33 AM EDTSNOW 4.9Marengo, OH12 HOUR SNOWFALL.
Mar 25, 8:47 AM EDTSNOW 2.54 S Mount Vernon 3n, OH12 HOUR SNOWFALL.
Mar 25, 8:56 AM EDTSNOW 5.5Morral, OH12 HOUR SNOWFALL.
Mar 25, 9:21 AM EDTSNOW 3.5Fryburg 1s, OH12 HOUR SNOWFALL.
Mar 25, 9:23 AM EDTSNOW 5.2Marion, OH12 HOUR SNOWFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1671 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WWUS41 KCLE 241629
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1229 PM EDT SUN MAR 24 2013

.LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY TONIGHT INTO EARLY 
MONDAY MORNING. THIS STORM SYSTEM WILL SPREAD SNOW INTO THE AREA 
THIS EVENING AND OVERNIGHT TONIGHT. THE SNOW WILL CONTINUE INTO 
MONDAY BEFORE TAPERING TO LIGHT SNOW SHOWERS. THE HIGHEST AMOUNTS 
ARE EXPECTED TO FALL FROM MARION TO MILLERSBURG WHERE STORM TOTALS 
COULD REACH 8 INCHES.


OHZ036>038-047-250030-
/O.UPG.KCLE.WW.Y.0012.130324T2200Z-130325T1600Z/
/O.NEW.KCLE.WS.W.0003.130324T2200Z-130325T1600Z/
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
1229 PM EDT SUN MAR 24 2013

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM 
WARNING FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON 
EDT MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* ACCUMULATIONS...6 TO 8 INCHES OF SNOW.

* TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT
  INTO MONDAY. THE HEAVIER SNOW WILL OCCUR TONIGHT.

* WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE
EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA
WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ018>022-250030-
/O.EXA.KCLE.WW.Y.0012.130324T2200Z-130325T1600Z/
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
INCLUDING THE CITIES OF...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA
1229 PM EDT SUN MAR 24 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
NOON EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER 
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS 
EVENING TO NOON EDT MONDAY.

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW.

* TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT
  INTO MONDAY.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW...
SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

OHZ017-027>033-250030-
/O.CON.KCLE.WW.Y.0012.130324T2200Z-130325T1600Z/
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN
1229 PM EDT SUN MAR 24 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO NOON EDT MONDAY...

* ACCUMULATIONS...4 TO 6 INCHES OF SNOW.

* TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT
  INTO MONDAY. THE HEAVIER SNOW WILL OCCUR TONIGHT.

* WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW...
SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.


$$
5 follow-up statements
713 
WWUS41 KCLE 242123
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
523 PM EDT SUN MAR 24 2013

.LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY TONIGHT INTO
EARLY MONDAY MORNING. THIS STORM SYSTEM WILL SPREAD SNOW INTO THE
AREA THIS EVENING AND OVERNIGHT TONIGHT. THE SNOW WILL CONTINUE
INTO MONDAY BEFORE TAPERING TO LIGHT SNOW SHOWERS. THE HIGHEST
AMOUNTS ARE EXPECTED TO FALL FROM MARION TO MILLERSBURG WHERE
STORM TOTALS COULD REACH 8 INCHES.

OHZ036>038-047-250530-
/O.CON.KCLE.WS.W.0003.130324T2200Z-130325T1600Z/
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
523 PM EDT SUN MAR 24 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT MONDAY...

* ACCUMULATIONS...6 TO 8 INCHES OF SNOW.

* TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT 
  INTO MONDAY. THE HEAVIER SNOW WILL OCCUR TONIGHT.

* WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE
EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA
WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ017>022-027>033-250530-
/O.CON.KCLE.WW.Y.0012.130324T2200Z-130325T1600Z/
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA...
AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN
523 PM EDT SUN MAR 24 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
MONDAY...

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW.

* TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT 
  INTO MONDAY.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW...
SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
731 
WWUS41 KCLE 250157
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
957 PM EDT SUN MAR 24 2013

.LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY TONIGHT INTO
EARLY MONDAY MORNING. THIS STORM SYSTEM WILL SPREAD SNOW INTO THE
AREA OVERNIGHT. THE SNOW WILL CONTINUE INTO MONDAY BEFORE
TAPERING TO LIGHT SNOW SHOWERS. THE HIGHEST AMOUNTS ARE EXPECTED
TO FALL FROM MARION TO MILLERSBURG WHERE STORM TOTALS COULD REACH
8 INCHES.

OHZ036>038-047-251000-
/O.CON.KCLE.WS.W.0003.000000T0000Z-130325T1600Z/
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
957 PM EDT SUN MAR 24 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT MONDAY...

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT 
  INTO MONDAY. THE HEAVIER SNOW WILL OCCUR TONIGHT.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE
EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA
WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ017>022-027>033-251000-
/O.CON.KCLE.WW.Y.0012.000000T0000Z-130325T1600Z/
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA...
AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN
957 PM EDT SUN MAR 24 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
MONDAY...

* ACCUMULATIONS...4 TO 6 INCHES OF SNOW.

* TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT 
  INTO MONDAY.

* WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW...
SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
230 
WWUS41 KCLE 250758
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 AM EDT MON MAR 25 2013


OHZ036>038-047-251600-
/O.CON.KCLE.WS.W.0003.000000T0000Z-130325T1600Z/
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
358 AM EDT MON MAR 25 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 3 INCHES WILL BE
  POSSIBLE. THIS MAY LEAD TO TOTAL SNOW ACCUMULATIONS NEAR 6
  INCHES.

* TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND
  INTENSITY THROUGH THE MORNING.

* WINDS...NORTHEAST 5 TO 10 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE
EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA
WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ017>022-027>033-251600-
/O.CON.KCLE.WW.Y.0012.000000T0000Z-130325T1600Z/
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA...
AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN
358 AM EDT MON MAR 25 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TODAY...

* ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 3 INCHES WILL BE
  POSSIBLE. THIS MAY LEAD TO SNOW TOTALS OF 3 TO 5 INCHES.

* TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND
  INTENSITY THROUGH THE MORNING.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND PATCHY BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW...
SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
548 
WWUS41 KCLE 251113 CCA
WSWCLE

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
712 AM EDT MON MAR 25 2013


OHZ036>038-047-251600-
/O.COR.KCLE.WS.W.0003.000000T0000Z-130325T1600Z/
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
712 AM EDT MON MAR 25 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 3 INCHES WILL BE
  POSSIBLE. THIS MAY LEAD TO TOTAL SNOW ACCUMULATIONS NEAR 6
  INCHES.

* TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND
  INTENSITY THROUGH THE MORNING.

* WINDS...NORTHEAST 5 TO 10 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS THIS MORNING.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE
EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA
WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ017>022-027>033-251600-
/O.COR.KCLE.WW.Y.0012.000000T0000Z-130325T1600Z/
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA...
AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN
712 AM EDT MON MAR 25 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TODAY...

* ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 3 INCHES WILL BE
  POSSIBLE. THIS MAY LEAD TO SNOW TOTALS OF 3 TO 5 INCHES.

* TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND
  INTENSITY THROUGH THE MORNING.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS THIS MORNING.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND PATCHY BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW...
SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
180 
WWUS41 KCLE 251348
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
948 AM EDT MON MAR 25 2013

OHZ036>038-047-251500-
/O.CAN.KCLE.WS.W.0003.000000T0000Z-130325T1600Z/
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
948 AM EDT MON MAR 25 2013

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
WINTER STORM WARNING.

THE HEAVIEST SNOW HAS MOVED NORTH OF THE WARNED AREA. ADDITIONAL
SNOW IS POSSIBLE TODAY...BUT ONLY AN INCH OR LESS OF ADDITIONAL
SNOW IS EXPECTED.

$$

OHZ011>014-023-089-PAZ001>003-251900-
/O.EXB.KCLE.WW.Y.0012.000000T0000Z-130325T1900Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE
948 AM EDT MON MAR 25 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 3 PM EDT
THIS AFTERNOON.

* ACCUMULATIONS...2 TO LOCALLY 4 INCHES OF ADDITIONAL SNOW.

* TIMING...SNOW WILL CONTINUE INTO THE AFTERNOON.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS THIS MORNING.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND PATCHY BLOWING SNOW.

* IMPACTS...SNOW ACCUMULATION CAN MAKE ROADS SLICK...REQUIRING 
  LOWER SPEEDS AND GREATER DISTANCES BETWEEN VEHICLES WHILE 
  DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES. MOTORISTS SHOULD
SLOW DOWN AND ALLOW EXTRA TIME FOR TRAVEL IN THE ADVISORY AREA.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ017>022-027>033-251600-
/O.CON.KCLE.WW.Y.0012.000000T0000Z-130325T1600Z/
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA...
AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN
948 AM EDT MON MAR 25 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TODAY...

* ACCUMULATIONS...UP TO 1 INCH OF ADDITIONAL SNOW.

* TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND 
  INTENSITY THROUGH THE MORNING.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS THIS MORNING.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...BELOW A MILE IN SNOW AND PATCHY BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES. MOTORISTS SHOULD
SLOW DOWN AND ALLOW EXTRA TIME FOR TRAVEL IN THE ADVISORY AREA.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Mar 24, 9:43 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Mar 24, 9:43 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
943 AM EDT SUN MAR 24 2013

.SYNOPSIS...
WEAK HIGH PRESSURE OVER THE AREA WILL GIVE WAY TO A DEVELOPING STORM
SYSTEM THAT WILL MOVE THROUGH THE OHIO VALLEY TONIGHT. THE LOW WILL
MOVE EAST OFF THE NEW JERSEY COAST ON MONDAY BUT A BROAD TROUGH WILL
HANG BACK ACROSS THE GREAT LAKES AND OHIO VALLEY INTO WEDNESDAY.
HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA LATE THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...UPDATED CLOUD COVER TO REMOVE INCREASEING TREND.
OTHERWISE NO SIGNIFICANT CHANGES.

ORIGINAL...HIGH PRESSURE REMAINS WEAKLY IN CONTROL OF NRN OH AND
NW PA EARLY THIS MORNING. CIRROSTRATUS INVADING THE SKY FROM THE
SOUTHWEST IN ADVANCE OF AN AREA OF LOW PRESSURE BEGINNING TO TAKE
SHAPE ACROSS NRN ARKANSAS/SRN MO. THIS IS IN RESPONSE TO A
VIGOROUS SHORTWAVES MOVING ACROSS THE SOUTHERN PLAINS. THIS WILL
DEEPEN THE LOW AS IT REACHES KY BY THIS EVENING. PRECIP SHIELD
WILL OVERSPREAD THE AREA...BUT BELIEVE WE WILL SEE A FAIR AMOUNT
OF VIRGA TO START OFF WITH. BROUGHT BETTER PRECIP CHANCES INTO
MARION AND MT VERNON AROUND 4PM ALTHOUGH THERE MAY BE A FEW LIGHT
FLAKES BEFORE THEN. LITTLE IN THE WAY OF ANY ACCUMULATION BEFORE
6PM. MELTING TAKING PLACE INITIALLY WITH TEMPS IN LOWER/MID 30S AT
THE START. HAVE COOLER TEMPS TOWARD THE SOUTHWEST WITH THE THICKER
CLOUD COVER...AND ALLOWING FOR WARMING INTO THE MID OR UPPER 30S
FURTHER TO THE NORTHEAST. NO MAJOR CHANGES WITH THIS EARLY MORNING
UPDATE. TWEAKED NEAR TERM HOURLY TEMPERATURES AND DOUBLE-CHECKED
THE SKY COVERAGE TO TAKE INTO ACCOUNT THE ADVANCING CIRRUS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
FIRST UP...HEADLINE CHANGES. HAVE DROPPED THE WATCH IN FAVOR OF A
WINTER WEATHER ADVISORY FOR A PORTION OF THE AREA. NORTHERN
PORTIONS OF THE OLD WATCH WILL LIKELY NOT SEE ADVISORY CRITERIA.

BEST PERIOD OF SNOWFALL RATES WILL BE THIS EVENING/OVERNIGHT AS
THE LOW MAKES ITS CLOSEST PASS TO OUR AREA AND BEFORE ENERGY
TRANSLATES EAST MONDAY MORNING. LATEST MODELS ARE A BIT FURTHER
SOUTH...CLOSER TO THE OHIO RIVER. THIS WILL MAKE IT HARD TO GET
INTO WARNING CRITERIA OF 6 INCHES/12 HRS OR EVEN 8 IN/24 HRS.
THEREFORE HAVE PUT UP THE ADVISORY. IN GENERAL 3 TO 6 INCHES CAN
BE EXPECTED...WITH THE HIGHER AMOUNTS ACROSS THE FAR SOUTH...SAY
FROM MARION TO MILLERSBURG. THERE IS NOT MUCH GUIDANCE LEFT THAT
SUGGESTS HIGHER AMOUNTS. EVERYTHING HAS BEEN SIMILAR OR A LITTLE
LESS THAN PREVIOUS RUNS.

SOME LIGHTER SNOW CONTINUES INTO MONDAY MORNING. UPPER TROUGH
LINGERS WITH AMPLE/DEEP MOISTURE...SO WITH SOME LIGHT LIFT WILL
CONTINUE THE SNOW CHANCES. THE BEST DYNAMICS WILL HAVE MOVED TO
THE EAST COAST BY MID MORNING. THE SCENARIO WILL BE THE SAME THROUGH
TUESDAY...OFF AND ON SNOW SHOWERS.

TEMPERATURES WILL BE COOL AND WILL STICK IN THE 30S FOR HIGHS AND
20S FOR LOWS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AN UPPER LEVEL TROUGH OVER THE NORTHEAST WILL ALLOW ANOTHER PIECE OF
JET ENERGY TO SWING ACROSS THE CENTRAL LAKES ON WEDNESDAY WITH SNOW
SHOWERS CONTINUING. ANY ACCUMULATIONS WILL LIKELY BE IN THE SNOWBELT
WITH FLURRIES POSSIBLE AS FAR WEST AS THE CENTRAL HIGHLANDS. THESE
SNOW SHOWERS AND FLURRIES COULD LINGER INTO THURSDAY. HIGH PRESSURE
SHOULD BE THE DOMINANT FEATURE FOR FRIDAY AND SATURDAY BUT WE DO NOT
GET RID OF THE UPPER LEVEL TROUGH. THIS SHOULD AT LEAST KEEP SOME
CLOUD COVER OVER THE REGION AND WILL KEEP THE REGION A FEW DEGREES
COOLER.

WEDNESDAY WILL BE THE COOL DAY OF THE EXTENDED PERIOD WITH HIGHS
REMAINING IN THE 30S FOR MOST OF THE REGION. IT WILL WARM THURSDAY
THROUGH SATURDAY WITH HIGHS BACK TO SEASONAL LEVELS FOR NEXT
WEEKEND.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE WILL MOVE UP THE OHIO RIVER VALLEY AND INTO SOUTHERN
OHIO THIS EVENING. THIS WILL CAUSE CEILINGS TO SLOWLY LOWER
THROUGH THE DAY WITH MVFR CEILINGS ARRIVING SHORTLY BEFORE THE
SNOW BEGINS. AS THE MODERATE SNOW SPREADS FROM SOUTHWEST TO NORTHEAST
IT WILL BRING A PERIOD OF IFR VISIBILITIES. THE MODERATE SNOW
LOOKS AS IF IT WILL BEGIN BETWEEN 2Z TO 5Z SOUTH OF US 30. IT WILL
REACH KCLE AND KYNG BETWEEN 6Z AND 8Z THAN MAY MAKE IT TO KERI
NEAR OR SHORTLY AFTER 10Z.

NORTHEAST WINDS WILL INCREASE THROUGH THE DAY AND MAY GUST UP TO
25 KNOTS...ESPECIALLY ACROSS NW OHIO AND NEAR THE LAKESHORE.

.OUTLOOK...NON VFR CONTINUING INTO WEDNESDAY.

&&

.MARINE...
LOW PRESSURE WILL MOVE ALONG THE OHIO RIVER VALLEY AND INTO SOUTHERN
OHIO TONIGHT THEN MOVE TO THE MID ATLANTIC COAST ON MONDAY. THIS
WILL CAUSE INCREASING NORTHEASTERLY WINDS THROUGH THE DAY. WINDS AND
WAVES WILL INCREASE TO SMALL CRAFT CONDITIONS BY LATE AFTERNOON
ACROSS THE WESTERN HALF OF THE LAKE. AS WINDS SWING AROUND TO THE
NORTH TONIGHT THE ENTIRE LAKE WILL NEED A SMALL CRAFT ADVISORY.
WINDS AND WAVES SHOULD DECREASE BY TUESDAY MORNING.

THE GREAT LAKES WILL REMAIN BETWEEN HIGH PRESSURE OVER THE PLAINS
AND LOW PRESSURE OFF THE EAST COAST ON TUESDAY. HIGH PRESSURE WILL
SLOWLY BUILD EAST OVER THE LOWER GREAT LAKES THROUGH FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON EDT
     MONDAY FOR OHZ017-027>033-036>038-047.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 10 AM EDT
     TUESDAY FOR LEZ147>149.
     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM EDT
     TUESDAY FOR LEZ142>146.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...TK/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Mar 24, 3:53 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
353 AM EDT SUN MAR 24 2013

OHZ017-027>033-036>038-047-250800-
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-
353 AM EDT SUN MAR 24 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>014-018>023-089-PAZ001>003-250800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
353 AM EDT SUN MAR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-250800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
353 AM EDT SUN MAR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 3:46 AM EDTWinter Weather AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Geauga, Hancock and 16 more35 hr

Nearby

Winter Storm Warnings in Ohio, 2013Every winter storm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.